# SDR UIEA2024092500951

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fill Port
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, UPPER SURFACE, BASE OF OVERWING FILL PORT ADAPTER WITH EVIDENCE OF CORROSION( OVERWING FILL PORT ADAPTER. CORROSION LEVE 1 WAS REWORKED, INSPECTED AND ALLOWABLE LIMITS FOUND IAW SRM 57-20-01-1A-1 )
